A 18-year-old female asked:
Please help i see coulors can't sleep im hyperactive i have to do what coulors says psychosis? schitzophinia something else?
2 doctor answers • 6 doctors weighed in
Internal Medicine 29 years experience
See dr: It could all be from sleep deprivation . Need to fix that first then see how you are and what type of treatment or counselingight be aeropostale. I treat sleep like a medicine!
5.1k viewsAnswered >2 years ago
Psychiatry 43 years experience
Hallucinations: Visual hallucinations can often come from drug use -- especially hallucinogens and sometimes certain prescribed medications also. Your info shows you've had absence seizures, but i see no anticonvulsant? You're also on citirizine, which can cause agitation. Other types of hallucinations are more common in schizophrenia, but nevertheless please see your doctor asap about these symptoms!
5.1k viewsReviewed >2 years ago
Last updated May 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.